×

zbMATH — the first resource for mathematics

State elimination and identifiability of the delay parameter for nonlinear time-delay systems. (English) Zbl 1283.93084
Summary: The identifiability of the delay parameter for nonlinear systems with a single constant time delay is analyzed. We show the existence of input-output equations and relate the identifiability of the delay parameter to their form. Explicit criteria based on rank calculations are formulated. The identifiability of the delay parameter is shown not to be directly related to the well-characterized identifiability/observability of the other system parameters/states.

MSC:
93B30 System identification
93C15 Control/observation systems governed by ordinary differential equations
93B15 Realizations from input-output data
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Belkoura, L.; Orlov, Y., Identifiability analysis of linear delay-differential systems, IMA journal of mathematical control and information, 19, 73-81, (2002) · Zbl 1009.93015
[2] Cohn, P.M., Free rings and their relations, (1971), Academic Press London · Zbl 0232.16003
[3] Conte, G.; Moog, C.H.; Perdon, A.M., ()
[4] Forsman, K., & Habets, L. (1994). Input-output equations and observability for polynomial delay systems. In Proceedings of the 33rd IEEE conference on decision and control (pp. 880-882)
[5] Hermann, R.; Krener, A.J., Nonlinear controllability and observability, IEEE transactions on automatic control, 22, 728-740, (1977) · Zbl 0396.93015
[6] Márquez-Martínez, L.A.; Moog, C.H.; Velasco-Villa, M., The structure of nonlinear time delay systems, Kybernetika, 36, 53-62, (2000) · Zbl 1249.93102
[7] Moog, C.H.; Castro-Linares, R.; Velasco-Villa, M.; Márquez-Martínez, L.A., The disturbance decoupling problem for time-delay nonlinear systems, IEEE transactions on automatic control, 45, 305-309, (2000) · Zbl 0972.93044
[8] Nakagiri, S.; Yamamoto, M., Unique identification of coefficient matrices, time delays and initial functions of functional differential equations, Journal of mathematical systems, estimation and control, 5, 1-22, (1995)
[9] Orlov, Y.; Belkoura, L.; Richard, J.P.; Dambrine, M., On identifiability of linear time-delay systems, IEEE transactions on automatic control, 47, 1319-1324, (2002) · Zbl 1364.93167
[10] Pohjanpalo, H., System identifiability based on the power series expansion of the solution, Mathematical biosciences, 41, 21-33, (1978) · Zbl 0393.92008
[11] Sedoglavic, A., A probabilistic algorithm to test local algebraic observability in polynomial time, Journal of symbolic computation, 33, 735-755, (2002) · Zbl 1055.93011
[12] Sontag, E. D. (1991). I/O equations for nonlinear systems and observation spaces. In Proceedings of the 30th conference on decision and control (pp. 720-725)
[13] Vajda, S.; Godfrey, K.; Rabitz, H., Similarity transformation approach to identifiability analysis of nonlinear compartmental models, Mathematical biosciences, 93, 217-248, (1989) · Zbl 0696.92001
[14] Verduyn Lunell, S.M., Parameter identifiability of differential delay equations, International journal of adaptive control and signal processing, 15, 655-678, (2001) · Zbl 0997.93028
[15] Xia, X.; Márquez, L.A.; Zagalak, P.; Moog, C.H., Analysis of nonlinear time-delay systems using modules over noncommutative rings, Automatica, 38, 1549-1555, (2002) · Zbl 1017.93031
[16] Zhang, J.; Xia, X.; Moog, C.H., Parameter identifiability of nonlinear systems with time-delay, IEEE transactions on automatic control, 47, 371-375, (2006) · Zbl 1366.93133
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.